# SDR 0401579915

- Difficulty date: August 3, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 82,642 hours, 89,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE NOSE SKIN AT BS 69.5 RBL 20.  REPAIRED PER EA 99-200164.
